My New Article in JSOT – Song of Songs and Canonicity

JSOT-CoThe Journal for the Study of the Old Testament just published my latest academic article on the canonicity of the Song of Songs. Full citation is:

Mark Giszczak, “The Canonical Status of Song of Songs in m. Yadayim 3.5,” JSOT 41 (2016): 205-220.

Right now, you can read the full text of it on their website here:

http://journals.sagepub.com/doi/full/10.1177/0309089215641395 

PDF here: Giszczak_CanonicitySongOfSongs_JSOT

facebooktwittergoogle_plusredditpinterestlinkedinmail

Leave a Reply

Your email address will not be published. Required fields are marked *

This blog is kept spam free by WP-SpamFree.